# SDR CALA2024061301793

- Difficulty date: June 6, 2024
- Submitted: June 13, 2024
- Operation: Air carrier
- Aircraft: N897UA
- Make and model: Airbus A319-132
- Aircraft serial: 3269
- Aircraft time: 43,824 hours, 27,141 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: D5311086520200
- Condition: Damaged
- Location: Window Frame
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FR4 OF WINDSHIELD SIDE POST ON AFT UPPER ATT AHCEMENT VISUAL DAMAGE (GOUGE) NOTED. W/C:94114 REMOVED AND REPLACED UPPER FITTING L/H FRAME 4 OF WINDSHIELD SIDE IAW FINAL INSTRUCTION OF EA#319-5311-13-A3598, SRM 51-42-11 AND PRODUCTION DRAWING R53111007. W/C:94114
